# SDR DL76L050296

- Difficulty date: May 28, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 35,245 hours, 5,554 cycles
- System (JASC): 3242 · Brake
- Part: Disc
- Condition: Damaged
- Location: Nr 2 Brake
- Component: Brake
- Component part number: 26124121A
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IN MADRID WALKAROUND PDC 2 INSPECTION, FOUND NR 2 BRAKE INNER ROTOR DISC DAMAGED.  KEYS SHEARED OFF.  REPLACED BRAKE.
